# SDR 97ZZZX2965

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Plugged
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

MIZ/LIMA - FLT 087 - ON OR ABOUT 0430, A/C ABORTED TAKEOFF DUE TO NO AIRSPEED INDICATION ON CAPTAIN'S AIRSPEED INDICATOR, CAPTAIN'S AUX AND F/O'S AIRSPEED INDICATION AT ABORT WAS 100 KNOTS.  AT GATE MX, PERFORMED ADC AND MACH AIRSPEED IND CHECK PER 34-13-02 AND 34-12-01, OPS CHECKED GOOD.  ON OR ABOUT 0530, A/C ABORTED TAKEOFF FOR SECOND TIME DUE CAPT'S INOP AIRSPEED INDICATOR, F/O'S, AND ALTERNATE INDICATOR NORMAL.  AT GATE, MX DRAINED AND FLUSHED CAPT'S PITOT SYS PER MM 34-11-00, FOUND FOD OBSTRUCTING PITOT LINES.  OPS CHECKED OK IAW MM 34-11-00.  A/C RELEASED FOR SERVICE.
